# SDR A6WA201543225

- Difficulty date: November 9, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 29,027 hours, 27,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD END CAP FOR THE FLOOR LEVEL EMER LIGHTING IS MISSING 3766.  EMER LIGHT FIXTURE BY PAX DOOR, FWD BULKHEAD BROKEN.
